# SDR SWAA2021042257980

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB LEADING EDGE HAS CRACKED RIB AT L/E STA 95.96 / REMOVED AND REPLACED R/H HORIZ STAB LEADING EDGE RIB AT L/E STA 95.96 IAW SRM 51-40-02 AND DWG 186A1001 88920U 05APR21
